American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54H25) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 61 to 90 of 146 found      Go to page: 1 2 3 4 5

[61] Shih-sen Chang and Qi Chun Zhong. On Rhoades' open questions . Proc. Amer. Math. Soc. 109 (1990) 269-274. MR 1007491.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[62] Morton Brown. On the fixed point index of iterates of planar homeomorphisms . Proc. Amer. Math. Soc. 108 (1990) 1109-1114. MR 994772.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[63] Noriko Mizoguchi. A generalization of Br\o ndsted's results and its applications . Proc. Amer. Math. Soc. 108 (1990) 707-714. MR 991704.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[64] Michael N. Vrahatis. A short proof and a generalization of Miranda's existence theorem . Proc. Amer. Math. Soc. 107 (1989) 701-703. MR 993760.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[65] M. A. Khamsi. On metric spaces with uniform normal structure . Proc. Amer. Math. Soc. 106 (1989) 723-726. MR 972234.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[66] José M. R. Sanjurjo. Stability of the fixed point property and universal maps . Proc. Amer. Math. Soc. 105 (1989) 221-230. MR 931746.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[67] Adam Idzik. Almost fixed point theorems . Proc. Amer. Math. Soc. 104 (1988) 779-784. MR 964857.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[68] Dennis J. Garity and Dale M. Rohm. Stable maps into the Hilbert cube . Proc. Amer. Math. Soc. 104 (1988) 632-634. MR 962840.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[69] T. A. Burton and D. P. Dwiggins. An asymptotic fixed point theorem for a locally convex space . Proc. Amer. Math. Soc. 103 (1988) 247-251. MR 938677.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[70] Gerald Jungck. Common fixed points for commuting and compatible maps on compacta . Proc. Amer. Math. Soc. 103 (1988) 977-983. MR 947693.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[71] Sehie Park. Fixed point theorems for compact acyclic metric spaces . Proc. Amer. Math. Soc. 103 (1988) 946-950. MR 947688.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[72] Steve Alpern. Area-preserving homeomorphisms of the open disk without fixed points . Proc. Amer. Math. Soc. 103 (1988) 624-626. MR 943094.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[73] John R. Martin. Fixed point sets of homeomorphisms of metric products . Proc. Amer. Math. Soc. 103 (1988) 1293-1298. MR 955025.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[74] Alberta Bollenbacher and T. L. Hicks. A fixed point theorem revisited . Proc. Amer. Math. Soc. 102 (1988) 898-900. MR 934863.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[75] David Gauld. A note on the Borsuk-Ulam theorem . Proc. Amer. Math. Soc. 99 (1987) 571-572. MR 875400.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[76] Arrigo Cellina, Giovanni Colombo and Alessandro Fonda. Approximate selections and fixed points for upper semicontinuous maps with decomposable values . Proc. Amer. Math. Soc. 98 (1986) 663-666. MR 861771.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[77] Noga Alon and Douglas B. West. The Borsuk-Ulam theorem and bisection of necklaces . Proc. Amer. Math. Soc. 98 (1986) 623-628. MR 861764.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[78] Shih-Sen Chang. On Rhoades' open questions and some fixed point theorems for a class of mappings . Proc. Amer. Math. Soc. 97 (1986) 343-346. MR 835895.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[79] H. Komiya. Coincidence theorem and saddle point theorem . Proc. Amer. Math. Soc. 96 (1986) 599-602. MR 826487.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[80] V. M. Sehgal and S. P. Singh. On random approximations and a random fixed point theorem for set valued mappings . Proc. Amer. Math. Soc. 95 (1985) 91-94. MR 796453.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[81] Lee Mohler and Lex G. Oversteegen. Open and monotone fixed point free maps on uniquely arcwise connected continua . Proc. Amer. Math. Soc. 95 (1985) 476-482. MR 806091.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[82] Vladimir N. Akis. Inverse systems of absolute retracts and almost continuity . Proc. Amer. Math. Soc. 95 (1985) 499-502. MR 806096.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[83] Michael Edelstein and Mo Tak Kiang. A common fixed-point theorem in reflexive locally uniformly convex Banach spaces . Proc. Amer. Math. Soc. 94 (1985) 411-415. MR 787883.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[84] M. R. Tasković. A monotone principle of fixed points . Proc. Amer. Math. Soc. 94 (1985) 427-432. MR 787887.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[85] Kazuhiro Sakai. Periodic points of positively expansive maps . Proc. Amer. Math. Soc. 94 (1985) 531-534. MR 787907.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[86] Akira Tominaga. The fixed point property for continua approximated from within by Peano continua with this property . Proc. Amer. Math. Soc. 91 (1984) 444-448. MR 744646.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[87] Harvey Rosen. Nonseparating almost continuous retracts of $I\sp{n}$ . Proc. Amer. Math. Soc. 91 (1984) 118-122. MR 735577.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[88] J. F. McClendon. Minimax theorems for ANRs . Proc. Amer. Math. Soc. 90 (1984) 149-154. MR 722434.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[89] V. M. Sehgal and Charles Waters. Some random fixed point theorems for condensing operators . Proc. Amer. Math. Soc. 90 (1984) 425-429. MR 728362.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[90] James Francis Davis. The equivalence of zero span and zero semispan . Proc. Amer. Math. Soc. 90 (1984) 133-138. MR 722431.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 61 to 90 of 146 found      Go to page: 1 2 3 4 5